Transactions of the American Mathematical Society. Volume 357, Number 8, 2005

Contents of Volume 357, Number 8 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Regular domains in homogeneous groups Roberto Monti; Daniele Morbidelli Trans. Amer. Math. Soc. 357 (2005), 2975-3011. Abstract,...

Szczegółowa specyfikacja

Zapisane w:
Opis bibliograficzny
1. autor: American Mathematical Society
Format: Artykuł
Język:English
English
Wydane: American Mathematical Society 2009
Hasła przedmiotowe:
Dostęp online:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/609
Etykiety: Dodaj etykietę
Nie ma etykietki, Dołącz pierwszą etykiete!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt